Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Thank you Doctors : )
Apr 25, 2007

Drs., I'm HIV+, healthy and receiving effective & appropriate treatment. I just wanted to write and thank all of you as I've benefited a LOT from your thoughful answers to questions posed by others. All the time, energy and compassion you invest here and in your work makes such a difference for me and others like me. I can only hope all the good you do for others finds its way back to you and those you love. Regards, admiration and gratitiude to you all, - A Greatful Reader

Response from Dr. Henry

Thanks for the nice feedback. KH



Previous
So Ugly
Next
HIV/itchy skin

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement